# SDR DL76G070537

- Difficulty date: January 15, 2007
- Submitted: May 14, 2007
- Operation: Air carrier
- Aircraft: N1608
- Make and model: Boeing 767332
- Aircraft serial: 30573
- Aircraft time: 31,469 hours, 4,777 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Gouged
- Location: Bs 1274 S31-32r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXT FUSELAGE STA 1274 STR 31R TO STR 32R SKIN GOUGED.  REPAIRED PER ERA 459461-14 TIME LIMITED REPAIR.
